Bleeding From The Vagina After Taking Paracetamol?
Hey .. introduce me wahidah ,, want to ask .. I’m already late menstruation 4 days in 4 days or before the body feels achy, often urinating, fever, dizziness too, but after I take a heat-lowering drug that contains paracetamolnya blood came out instead. Why is that, what is menstrual blood or how … Thank you … yes response
Thank you for asking HealthReplies.com.
Late menstruation can occur due to many factors, for example stress, fatigue, lack of exercise, obesity, impaired hormonal balance, to due to an illness, such as hyperthyroidism or ovarian cysts. The emergence of complaints such as aches, frequent urination, fever, and also dizziness can be a natural thing to occur due to hormonal fluctuations before menstruation (pre menstrual syndrome). Menstruation is also a possibility that causes you to experience bleeding. Consumption of paracetamol, provided it is done correctly, should not cause side effects in the form of bleeding from the birth canal.
It could also, besides due to regular menstruation, bleeding from the birth canal that you experience arises because of other factors, such as implantation spots, injury to the reproductive organs, uterine polyps, endometriosis, and so on. To be sure, it is not enough just to brief information like this. You need to see yourself directly to a doctor or obstetrician.
Frequently, if your complaint is mild and occurs only occasionally, without excessive vaginal bleeding, your condition is not dangerous. You can first resolve your complaints by getting more rest and always living a healthy lifestyle. Avoid sexual relations first if there is still a lot of bleeding from your vagina. Do not forget, do not carelessly consume drugs (except over-the-counter drugs) without doctor's advice.
However, if complaints continue to recur, do not hesitate to check yourself directly to the doctor or obstetrician in order to get the right treatment huh ..
I hope this helps.